# SDR SIMA20140826008

- Difficulty date: August 26, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 34,940 hours, 31,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LAMP 1A INOPERATIVE.  R & R NR 1 EMER LIGHT INVERTER IAW AMM 33-50-11.  OPERATIONS CHECKED GOOD IAW WC 33-700-17.
